It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board


Mental Health Board Index


Hello, I had been taking Wellbutrin SR 200 mg for about two months and it worked perfectly for my major recurrent depression. I did not experience any side effects, and after being on Prozac and Effexor I thought Wellbutrin was a miracle. After the two months I think I was in denial that I had depression because I kept forgetting to take my pills almost every other day. Then I had a problem and couldnt get my prescription for a week. I had forgotten just how major depression felt until the end of that week. I have been taking the Wellbutrin for the past three weeks at the full dose again, but I still feel like crying and horribly lonely all the time. I'm afraid to go to sleep and wake up feeling worse in the morning. I dont think the Wellbutrin is working the way it used to for me after going off of it for a week and then restarting. Does anyone know if I could have made the Wellbutrin less effective and now I would have to increase my dose? Could I eventually decrease it to the old amount I was taking? Im so scared that at a higher dose I will experience the agitated and nervous side effects that I never had. Thank you so much for any replies.





All times are GMT -7. The time now is 02:57 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!